Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the Bergman kernel and biholomorphic mappings of pseudoconvex domains


Author: Charles Fefferman
Journal: Bull. Amer. Math. Soc. 80 (1974), 667-669
MSC (1970): Primary 32F15, 32H10; Secondary 32H15
DOI: https://doi.org/10.1090/S0002-9904-1974-13539-1
MathSciNet review: 0338454
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Grauert, Lecture given at a conference on several complex variables held in Paris, 1972.
  • 2. E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Princeton Univ. Press, Princeton, N.J., 1972. MR 473215

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32F15, 32H10, 32H15

Retrieve articles in all journals with MSC (1970): 32F15, 32H10, 32H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13539-1

American Mathematical Society